# SDR CALA2013061900425

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 47,538 hours, 15,871 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A114320051
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT FUSELAGE FRAME HAS CRACK INDICATION AT STRINGER 8-9R BS 867 RT CABIN,   REPAIRED IAW EC/RA 5310-05772.
